Mathematics: Page 48: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

International Journal of Science and Research (IJSR)

Mathematics

Downloads: 133 | Views: 879

Mathematics, India, Volume 5 Issue 2, February 2016

Pages: 1636 - 1640

Solving Hybrid Fuzzy Fractional Differential Equations by Runge Kutta Fehlberg 6th Order Method

S. Ruban Raj | M. Saradha

Downloads: 133 | Views: 684

Mathematics, India, Volume 5 Issue 8, August 2016

Pages: 1240 - 1245

A New Class of Contra Continuous Functions via b-Open Sets in SETS

B. Kanchana | F. Nirmala Irudayam

Downloads: 133 | Views: 720

Mathematics, India, Volume 5 Issue 9, September 2016

Pages: 1246 - 1248

Bianchi Type - I Inhomogeneous String Cosmological Model in General Relativity

Barkha Rani Tripathi | Atul Tyagi | Swati Parikh

Downloads: 133 | Views: 714

Mathematics, India, Volume 5 Issue 10, October 2016

Pages: 1244 - 1248

Basic Structures and Development in Continuous Function in Fuzzy Topological Spaces

Madhulika Shukla

Downloads: 133 | Views: 801

Mathematics, India, Volume 5 Issue 11, November 2016

Pages: 1643 - 1646

A Deterministic Inventory Model with Cubic Demand and Infinite Time Horizon with Constant Deterioration and Salvage Value

Varsha Sharma | Anil Kumar Sharma

Downloads: 133 | Views: 739

Mathematics, Korea, North, Volume 5 Issue 12, December 2016

Pages: 593 - 597

Study on a Smoothing and Relaxation Method of Optimization Problem for Clustering of Bibliometric Networks

Myong-Hyok Jang | Yong Kim

Downloads: 133 | Views: 893

Mathematics, India, Volume 5 Issue 12, December 2016

Pages: 1895 - 1901

Unsteady MHD Flow of non-Newtonian Fluid through Past Vertical Stretching Sheet

Dr. P. Sulochana

Downloads: 133 | Views: 735

Mathematics, India, Volume 6 Issue 3, March 2017

Pages: 1841 - 1845

The Concept of Fuzziness in Mathematics: A Brief Overview

Vagisha Sharma

Downloads: 133 | Views: 739

Mathematics, India, Volume 6 Issue 4, April 2017

Pages: 2166 - 2168

On the Non-Homogeneous Quintic with Five Unknowns (x^2-y^2)(9x^2+9y^2-16xy)=21(X^2-Y^2)z^3

Dr. P. Jayakumar | R. Venkatraman

Downloads: 133 | Views: 909

Mathematics, India, Volume 6 Issue 5, May 2017

Pages: 296 - 299

Gaussian Integer Solutions of an Infinite Elliptic Cone 5X^2+5Y^2+9Z^2+46XY-34YZ-22XZ=0

Manju Somanath | J. Kannan | K. Raja

Top

Confirm Your Share

Enter your details so IJSR can confirm this sharing activity.

Your details are used to validate this share and protect the award process from duplicate or false activity.